# SDR RAIA00710010

- Difficulty date: October 13, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145240
- Aircraft time: 17,882 hours, 15,617 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST FLT NR 7901 - ORD - EMERGENCY LIGHT AT LEFT OVERWING INOP.  MAINTENANCE CLEANED CONNECTOR, OPS CHECK GOOD.
